# SDR IPXA2021080472436

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 3,213 hours, 485 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856920
- Part serial: S949
- Condition: Faulted
- Location: Gear Monitor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR MONITOR STATUS MESSAGE ON TAXI-IN.  REMOVED AND REPLACED PSE PER AMM 32-09-03 PSEU GND TEST PASS OK FOR SERVICE
